MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC, LOW BASE

Medline Industries, LP MEDLINE; LIFT,PATIENT,HYDRAULIC, LOW BASE
Catalog Number MDS88200DLB
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "see photos attached of bent lift.".
 
Additional Manufacturer Narrative
The customer is stating that "the base is bent and does not set evenly on the floor," and the complaint noted the product was "not in use at the time." a physical sample was not provided; a photo depicting the defect was provided and only a visual review of the defect can be conducted, and a functional or dimensional inspection cannot be executed via a photo.Investigation results: confirmed; after reviewing the photo, the left side of the base appears to be bent up causing the leg to be up off of the ground, and the bend appears to start where the base leg attaches to the mast, while the right side leg is down, resting on the ground.Given the evidence provided in the photo, as well as the incident report, the root cause of this issue is unknown; no trends were identified for the specified material number and its corresponding defect type, no product changes were identified that could have contributed to the alleged product failure, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,HYDRAULIC, LOW BASE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joachim kamanda
three lakes drive
northfield, IL 60093--275
MDR Report Key50756164
Report Number1417592-2026-39516
Device Sequence Number13178675
Product Code FSA
UDI-Device Identifier10888277362444
UDI-Public10888277362444
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS88200DLB
Device Lot Number83224070003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/17/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown